# SDR SIMA202001132004

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,167 hours, 32,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: C1250
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMERGENCY BATTERY AND CHARGER IAW EMB 145 AMM 33-50-04 OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 11448 / +
